# SDR SWAA062534

- Difficulty date: July 19, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 62,928 hours, 58,990 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Component: Slat
- Component part number: 65C26960389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT WING NR 3 L/E SLAT T/E WEDGE DELMINATED UPPER AND LOWER SURFACES.  REMOVED AND REPLACED LT WING NR 3 SLAT PER MM.
